Previous |  Up |  Next


Title: Geometrie kruhu. [II.] (Czech)
Title: Geometry of a circle. [II.] (English)
Author: Zahradník, Karel
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 5
Issue: 2
Year: 1876
Pages: 67-77
Category: math
MSC: 51M04
idZBL: JFM 08.0322.03
DOI: 10.21136/CPMF.1876.121226
Date available: 2009-08-29T11:47:42Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_005-1876-2_2.pdf 1.436Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo